# SDR 96FDEA01507

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 654939815
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE MAIN CARGO FLOOR LT BARRIER NET FITTING 9G CORRODED AND CRACKED IN NUMEROUS PLACES STA 365 LBL 60.  REMOVED DAMAGED FITTING,  FABRICATED NEW FITTING PER EA 7-5320-28860.  INSTALLED NEW FITTING PER SRM 51-10-1.
